Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

L'étude de l'équation $ du/d\tau=A(\tau)u$ pour certaines classes d'opérateurs non bornés de l'espace de Hilbert


Authors: C. Foiaş, Gh. Gussi and V. Poenaru
Journal: Trans. Amer. Math. Soc. 86 (1957), 335-347
MSC: Primary 46.2X
MathSciNet review: 0092944
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1957-0092944-7
PII: S 0002-9947(1957)0092944-7
Article copyright: © Copyright 1957 American Mathematical Society